BibTeX record journals/dc/FlateboDS95

download as .bib file

@article{DBLP:journals/dc/FlateboDS95,
  author    = {Mitchell Flatebo and
               Ajoy Kumar Datta and
               Anneke A. Schoone},
  title     = {Self-Stabilizing Multi-Token Rings},
  journal   = {Distributed Comput.},
  volume    = {8},
  number    = {3},
  pages     = {133--142},
  year      = {1995},
  url       = {https://doi.org/10.1007/BF02242715},
  doi       = {10.1007/BF02242715},
  timestamp = {Fri, 13 Mar 2020 14:37:37 +0100},
  biburl    = {https://dblp.org/rec/journals/dc/FlateboDS95.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics